# SDR SWIA2025100900018

- Difficulty date: September 18, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 26,800 hours, 16,928 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER HAS SUSPECTED CRACK AT RIB 10A,  REMOVED AND REPLACED RH HORIZONTAL STABILIZER AT RIB 10A. PART REPLACED WITH OEM. NO CHANGE OF WEIGHT AND BALANCE. REF: SRM 51-40-08
